Starlikeness and convexity of polyharmonic mappings

Research output: Contribution to journalArticleScientificpeer-review

Standard

Starlikeness and convexity of polyharmonic mappings. / Chen, Jiaolong; Rasila, Antti; Wang, Xiantao.

In: BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, Vol. 21, No. 1, 2014, p. 67-82.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Chen, Jiaolong ; Rasila, Antti ; Wang, Xiantao. / Starlikeness and convexity of polyharmonic mappings. In: BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN. 2014 ; Vol. 21, No. 1. pp. 67-82.

Bibtex - Download

@article{04dd6b44417046be8d3498504d5556df,
title = "Starlikeness and convexity of polyharmonic mappings",
author = "Jiaolong Chen and Antti Rasila and Xiantao Wang",
year = "2014",
language = "English",
volume = "21",
pages = "67--82",
journal = "BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN",
issn = "1370-1444",
publisher = "Belgian Mathematical Society",
number = "1",

}

RIS - Download

TY - JOUR

T1 - Starlikeness and convexity of polyharmonic mappings

AU - Chen, Jiaolong

AU - Rasila, Antti

AU - Wang, Xiantao

PY - 2014

Y1 - 2014

M3 - Article

VL - 21

SP - 67

EP - 82

JO - BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN

JF - BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN

SN - 1370-1444

IS - 1

ER -

ID: 915746